Facebook Pixel

Do you have other people that have gain alot of weight in a short time that are taking cymbalta?

By October 12, 2010 - 11:28am
Rate This

I gained 50lbs in about 2 yrs. without changing my diet or anything, All of it is right in the stomach area. I am off of Cymbalta now (which wasn't easy because of the side effects) and hope to lose some of the weight. But I wondered if any people on your web. have had the same experience.

Add a Comment1 Comments

Hi Tod,
It is possible that the anti-depressant you were on could have contributed to your weight gain. Here is an article that discusses it:
If you are looking to lose weight, there are great resources at EmpowHER for fitness, nutrition, and support articles to help you. There even is a Diet and Nutrition group (www.empowher.com/groups) that may interest you--you can connect with others wanting to adopt a healthier lifestyle. Good luck and let us know how else we can help you on your journey.

October 12, 2010 - 1:00pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Weight Loss

Get Email Updates

Related Checklists

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!